کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
435519 689911 2009 6 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Generalized juntas and NP-hard sets
موضوعات مرتبط
مهندسی و علوم پایه مهندسی کامپیوتر نظریه محاسباتی و ریاضیات
پیش نمایش صفحه اول مقاله
Generalized juntas and NP-hard sets
چکیده انگلیسی

We show that many NP-hard sets have heuristic polynomial-time algorithms with high probability weight of correctness with respect to generalizations of Procaccia and Rosenschein’s junta distributions.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Theoretical Computer Science - Volume 410, Issues 38–40, 6 September 2009, Pages 3995-4000